The absolute continuity of a limit law for Sylvester series
Compositio Mathematica, Volume 35 (1977) no. 2, p. 125-128
@article{CM_1977__35_2_125_0,
     author = {Galambos, J\'anos},
     title = {The absolute continuity of a limit law for Sylvester series},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {2},
     year = {1977},
     pages = {125-128},
     zbl = {0331.10029},
     mrnumber = {463132},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_2_125_0}
}
Galambos, Janos. The absolute continuity of a limit law for Sylvester series. Compositio Mathematica, Volume 35 (1977) no. 2, pp. 125-128. http://www.numdam.org/item/CM_1977__35_2_125_0/

[1] P. Erdös, A. Rényi and P. Szüsz: On Engel's and Sylvester's series. Annales Univ. Sci. Budapest, Sectio Math. 1 (1958) 7-12. | MR 102496 | Zbl 0107.27002

[2] J. Galambos: The ergodic properties of the denominators in the Oppenheim expansion of real numbers into infinite series of rationals. Quart. J. Math. Oxford Second Ser. 21 (1970) 177-191. | MR 258777 | Zbl 0198.38104

[3] J. Galambos: Further ergodic results on the Oppenheim series. Quart. J. Math. Oxford Second Ser. 25 (1974) 135-141. | MR 347759 | Zbl 0281.10028

[4] A. Rényi: Wahrscheinlichkeitsrechnung mit einem Anhang über Informationstheorie. VEB Deutscher Verlag der Wissenschaften, Berlin, 1962. | MR 148088 | Zbl 0215.53101

[5] W. Vervaat: Success epochs in Bernoulli trials with applications in number theory, Mathematical Centre Tracts, Vol. 42, Mathematisch Centrum Amsterdam 1972. | MR 328989 | Zbl 0267.60003